MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETBF3616C166E
Medical Device Problem Codes Leak/Splash (1354); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
An endurant ii bifurcated stent graft was implanted during an endovascular procedure for the treatment of a 76mm abdominal aortic an eurysm.  it was reported the patient returned for a follow-up ct.The radiology report indicated a type 3 endoleak.It was reported per the sales rep who reviewed the ct films, that half of the suprarenal fixation is in place at the initial landing zone and the other half is attached to the graft, several centimeters lower.There appears to be broken and partial detachment of the suprarenal fixation no cause of the event was provided.  no additional clinical sequalae was provided and the patient will be monitored.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The reported endoleak , suprarenal stent fracture and partial detachment of the suprarenal fixation were confirmed on the films provided; however the cause of the events could not be fully confirmed.Complete procedural ct's and earlier post procedural ct images were not available for comparison of the stent graft in vivo configuration over the 7 years since implantation.A type iiib fabric endoleak could not be confirmed on the images returned.A part from the stent graft fracture and detachment, analysis of the returned film did not reveal any additional out of specification stent graft integrity issues.A type iii separation endoleak seems unlikely to have occurred as there appeared to be adequate overlap between overlapping stent graft components.The observed endoleak was most likely a proximal type ia endoleak resulting from the distal migration of the main body graft, due to suprarenal stents fracture and detachment.It is possible that disease progression and aneurysm morphology changes over time (i.E.Neck dilatation, angulation and presence of thrombus) may have contributed to increased loading of the suprarenal stents leading to fracture and detachment of the stents.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key14641500
Report Number9612164-2022-02169
Device Sequence Number12185961
Product Code MIH
UDI-Device Identifier00613994991041
UDI-Public00613994991041
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/09/2016
Device Model NumberETBF3616C166E
Device Catalogue NumberETBF3616C166E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2022
Supplement Date Received by Manufacturer06/14/2022
Initial Report FDA Received Date06/09/2022
Supplement Report FDA Received Date07/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale